|Abacavir & Viread
Feb 5, 2009
This is SECOND time I'm asking the same question: please reply or tell me why uou can't reply. I'm being prescribed both of the aforementioned drugs, which is I think is an overkill. What do you think?
Response from Dr. Young
Wow, you're an ANGRY person (I find the all CAPS annoying)
We really do our best to reply to all of the questions posted on the forum. However, (1) in general, we don't answer questions about "do I have HIV" or "do I need to have more HIV testing". (2) There is a huge volume of questions; hence, not all questions get answered, especially if there has been a similar question recently.
So, to your question.
Abacavir + tenofovir would not be used together as parts of conventional first-line treatments. The combination has seen use in persons with evidence of HIV drug resistance. In the later setting, it's not overkill.
My 2 cents.
Re: Drop in CD4
1yr of steady counts, then sudden drop
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.